Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

148 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Isoniazid is making me sick

Premium Questions

doctor1 MD

to the scalp . She admitted, after the fact, to being on a medication called Isoniazid 300 mg since December 2013 prescribed for the next 6 motnhs. Can Isoniazid cause hair loss? ...

doctor1 MD

taking inadequate dosage... in AKT 4-rifamin-450mg Isoniazid-300mg ethambol-800mg Pyrazinamide-1500mg now ...

doctor1 MD

Have taken 4 weekly doses of 12 week regiment of Prifton and Isoniazid for latent TB. Has severe allergic reaction of fever, chills and rash on arms and legs, Considering stopping the drugs. However I ...

doctor1 MD

( Ethambutol Hydrochloride 800 mg + isoniazid 300 mg). By mistake he missed last tab yesterday night which ...

doctor1 MD

hi My daughter age19yrs,height5.3,weight135lbs had pcos takind oral contraceptive and metformin for last 10 months.Recently found Tb-pcr positive.Isoniazied is prescribed.My question is there any drug interaction with all three or she will stop...

Public Forum Discussions

doctor1 MD

that it is because I am taking a drug called Isoniazid, which is causing the problem. Is it true? I had a very clear skin and but now I am suffering with more pimples which is making my face worse. Please advise.... ...

doctor1 MD

Its been almost 4 mnths since i start my tb medication. Im taking isoniazid and rifampicin. But unexpected circumstance happen, my monthly period had delayed, and i make a home pregnancy test ...

doctor1 MD

Ive been exposed to TB I took a chest xray and don t have it. Ive been prescribed isoniazid 300 mg to take for 9 months how come the doctor that told me that I was exposed didn t tell me to take this I ...

doctor1 MD

to be negative,but anyway i started to take isoniazid ,the dr. recommends it.after 5months of taking those pills ...

doctor1 MD

hi, my husband has recently started a 9 month treatment for being exposed to tb but not having tb. We were trying to conceive and I was wondering, while he is on this treatmeat of taking isoniazid ...

doctor1 MD

I have been taking Isoniazid 300mg 1x day (this is the first month of of a nine month treatment) and am concerned about the med s effect on my liver ( toxicity ). 1)Is there anything that can reduce ...

doctor1 MD

said again i have inactive tuberculosis she gave me two kinds of medicine which is the isoniazid ...

doctor1 MD

I am currently taking isoniazid and priftin(?) for latent TB. While I was provided a list of foods that are safe to indulge in while on these medication, I need some clarification on what breads I can eat ...

doctor1 MD

Have been taking isoniazid for approx; 3 months I have gradually and now quickly got worse on that I get dry short of breath after the slightest physical movement and my strength will not allow me ...

doctor1 MD

for first two months Rifampicin 600 Isoniazid 300 Ehumbutol 1200mg Livopill I am not sure if treatment ...

Mobile Questions and Answers

doctor1 MD

Quite a few apparently. You need to make certain to obtain adequate calcium, folic acid, niacin, magnesium, B6, E, K,L-Carnitine, N-Acetyl Carnitine. . Also, a vitamin D test will probably show you need that as well. These nutrients are not in a multivitamin, they will have to be purchased individually unless you can find a combination calcium and vitamin K or calcium and D.

doctor1 MD

Hello Rifampicin, isoniazide , pyrazinamide are anti tubercular drugs and used in tuberculosis as well extra pulmonary tuberculosis.

doctor1 MD

Yes it can. Isoniazid/rifampin may cause a reddish orange color of urine, stools, saliva, tears, sweat, sputum, and skin. This is normal and not a cause for concern.